Abstract

We study confluent $A$-hypergeometric functions introduced by Adolphson. In particular, we give their integral representations by using rapid decay homology cycles of Hien. The method of toric compactifications introduced in our previous works will be used to prove our main theorem. Moreover we apply it to obtain a formula for the asymptotic expansions at infinity of confluent $A$-hypergeometric functions.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 365-409
Launched on MUSE
2015-04-13
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.